| Model Number |
ZCB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility reported a saliva ejector tip detached from the comfort plus premium saliva ejector tube during a dental procedure.The tip was not swallowed by the patient.The patient was under local anesthetic during the procedure when the saliva ejector tip was detached.It was reported the dentist performing the procedure was able to retrieve the saliva ejector tip from the patients mouth before it was swallowed.The reported event did not cause or contribute any serious injury or deterioration of health.This event could potentially lead to serious injury if it were to recur.This complaint will be monitored in the crosstex complaint handling system.
Event or Problem Description
The user facility reported a saliva ejector tip detached from the comfort plus premium saliva ejector tube during a dental procedure.The tip was not swallowed by the patient.